Medical Questions > Conditions and Diseases > Abdominal Pain Forum

abdominal pain, nauesa, loss of appetite. Tramadol?

Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
Hi,

I am a 19 year old female who had minor day surgery 3 weeks ago on my knee (general anethestic). I was prescribed Tramadol. While taking it I experienced quite severe nausea, bloating and gas which were accompanied by sharp pains in my stomach, and stopped me from feeling hungry. I was only taking Tramadol for less than 1 week. It has been 2 weeks and I had still been experiencing the symptoms, but they were beginning to become less noticable. For the first time yesterday, I had 3 meals as well as snacks (my usual food intake) because I wasn't experiencing any symptoms. I woke up this morning with a fever, extremely severe nausea, cramps in my upper and lower abdomen, headache and sore throat. I havent' been able to eat anything today and have been in bed all day.
Could this still be a reaction to the Tramadol or should I go and see a doctor?
Thanks
Did you find this post helpful?
|

replied March 30th, 2011
Holy crap, lol I am on the same boat as you...haha. I still don't know why I have abdominal pains/cramps.


I asked a question like this last week and posted it again today.
|
Did you find this post helpful?

replied April 4th, 2011
Hi, I am not a doctor but given my experience, I had similar symtoms. You should definitely see a gastroenterologist. It could many things for example, heartburn, ulcers, H pylori, GERD etc.

Take some time and google these up.

I hope this info can help identify the problem so that you can properly seek medical help.

Gabby
|
Did you find this post helpful?

replied April 27th, 2011
Tramadol? I was on it not even two weeks ago! I am also 19, and it made me sick and dizzy and very nauseous. My doctor took me off of it, and put me on Promethazine. I havent had any problems with it. Also pain meds usually wont cause you abdominal pain. Also with pain meds, and having to take it easy because of knee surgery, I would suggest a bland diet, I doubt youll listen because youre 19 lol but let me tell ya, im 19 and a bland diet is the only thing thats helped me so far. A BRAT diet is good. Bananas, rice, apple sauce, and dry Toast. But so far, I eat oatmeal, malt o meal, cheerios, and rice, and so far that has helped quite well. I would suggest water and milk. Stay away from anything thats carbonated or acidy such as cokes, orange juice, and so on. Sometimes being constipated causes lower and upper abdominal pains and even back pains, and if you are constipated it also makes you feel nauseated and even vomit. I would go to your doctor! All of these symptoms especially after surgery arent good.
|
Did you find this post helpful?